MathSciNet Relay Station
MathSciNet bibliographic data
MR2927218 34B37 (34B15)
Bogun, Ivan Existence of weak solutions for impulsive $p$-Laplacian problem with superlinear impulses. Nonlinear Anal. Real World Appl. 13 (2012), no. 6, 2701–2707.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement